Null controllability of nonlinear convective heat equations
ESAIM: Control, Optimisation and Calculus of Variations, Tome 5 (2000) , pp. 157-173.
@article{COCV_2000__5__157_0,
     author = {Anita, Sebastian and Barbu, Viorel},
     title = {Null controllability of nonlinear convective heat equations},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {157--173},
     publisher = {EDP-Sciences},
     volume = {5},
     year = {2000},
     zbl = {0938.93008},
     mrnumber = {1744610},
     language = {en},
     url = {www.numdam.org/item/COCV_2000__5__157_0/}
}
Anita, Sebastian; Barbu, Viorel. Null controllability of nonlinear convective heat equations. ESAIM: Control, Optimisation and Calculus of Variations, Tome 5 (2000) , pp. 157-173. http://www.numdam.org/item/COCV_2000__5__157_0/

[1] R.A. Adams, Sobolev Spaces. Academic Press, New York ( 1975). | MR 450957 | Zbl 0314.46030

[2] V. Barbu, Analysis and Control of Nonlinear Infinite Dimensional Systems. Academic Press, Boston ( 1993). | MR 1195128 | Zbl 0776.49005

[3] V. Barbu, Exact controllability of the superlinear heat equation. Appl. Math. Optim., to appear. | MR 1751309 | Zbl 0964.93046

[4] V. Barbu, T. Precupanu, Convexity and Optimization in Banach Spaces. D. Reidel Publ. Company, Dordrecht ( 1986). | MR 860772 | Zbl 0594.49001

[5] H. Brézis and A. Friedman, Nonlinear parabolic equations involving measures as initial conditions. J. Math. Pures Appl. 62 ( 1983) 73-97. | MR 700049 | Zbl 0527.35043

[6] K. Deimling, Nonlinear Functional Analysis. Springer-Verlag, Berlin ( 1985). | MR 787404 | Zbl 0559.47040

[7] C. Fabre, J.P. Puel and E. Zuazua, Approximate controllability of the semilinear heat equation, Proceedings Royal Soc. Edinburgh 125 A ( 1995) 31-61. | MR 1318622 | Zbl 0818.93032

[8] E. Fernández-Cara, Null controllability of the semilinear heat equation. ESAIM Control. Optim. Calc. Var. 2 ( 1997) 87-107. | Numdam | MR 1445385 | Zbl 0897.93011

[9] E. Fernández-Cara and E. Zuazua, The cost of approximate controllability for heat equations: The linear case. Adv. Diff. Equations, to appear. | MR 1750109 | Zbl 1007.93034

[10] E. Fernández-Cara and E. Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations. Ann. Inst. H. Poincaré Anal. Non Linéaire, to appear. | Numdam | MR 1791879 | Zbl 0970.93023

[11] A.V. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations. RIM Seoul National University, Korea, Lecture Notes Ser. 34 ( 1996). | MR 1406566 | Zbl 0862.49004

[12] O.Yu. Imanuvilov and M. Yamamoto, On Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations, preprint #98 - 46. University of Tokyo, Grade School of Mathematics, Komobo, Tokyo, Japan ( 1998). | MR 1987865

[13] O.A. Ladyzenskaya, V.A. Solonnikov and N.N. Uraltzeva, Linear and Quasilinear Equations of Paraboic Type. Nauka, Moskow ( 1967). | Zbl 0164.12302

[14] G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur. Comm. Partial Differential Equations 30 ( 1995) 335-357. | MR 1312710 | Zbl 0819.35071

[15] J.L. Lions, Controle des systèmes distribués singuliers, MMI 13. Gauthier-Villars ( 1983). | MR 712486 | Zbl 0514.93001

[16] J.L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, Vol. 1. Dunod, Paris ( 1968). | MR 247243 | Zbl 0165.10801

[17] E. Zuazua, Approximate controllability of the semilinear heat équation: boundary control, in Computational Sciences for the 21st Century, M.O. Bristeau et al, Eds. John Wiley & Sons ( 1997) 738-747. | Zbl 0916.93016

[18] E. Zuazua, Approximate controllability for semilinear heat equations with globally Lipschitz nonlinearities. Control Cybernet., to appear. | MR 1782020 | Zbl 0959.93025